# SDR CA190402005

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2620 · Extinguishing System
- Part: Hose
- Part number: 999D0007503
- Condition: Loose
- Location: Fire Extingusher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HOSE ASSEMBLY FIRE EXTINGUISHER INSTALLATION,  THERE HAVE BEEN MULTIPLE REPORTS OF FIRE EXTINGUISHING INTERCONNECTION HOSE (ON THE ENGINE SIDE OF THE PYLON INTERFACE) BEING FOUND LOOSE IN-SERVICE BY OPERATORS. IN ONE CASE THE HOSE WAS FOUND DISCONNECTED.   A CONTINUING AIRWORTHINESS PROJECT HAS BEEN OPENED TO INVESTIGATE REF CAW-BD5-26-0157
